Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rees algebras and $ p_g$-ideals in a two-dimensional normal local domain


Authors: Tomohiro Okuma, Kei-ichi Watanabe and Ken-ichi Yoshida
Journal: Proc. Amer. Math. Soc. 145 (2017), 39-47
MSC (2010): Primary 13B22; Secondary 13A30, 14B05
DOI: https://doi.org/10.1090/proc/13235
Published electronically: June 30, 2016
MathSciNet review: 3565358
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The authors previously introduced the notion of $ p_g$-ideals for two-dimensional excellent normal local domain over an algebraically closed field in terms of resolution of singularities. In this note, we give several ring-theoretic characterizations of $ p_g$-ideals. For instance, an $ \mathfrak{m}$-primary ideal $ I \subset A$ is a $ p_g$-ideal if and only if the Rees algebra $ \mathcal {R}(I)$ is a Cohen-Macaulay normal domain.


References [Enhancements On Off] (What's this?)

  • [1] Shiro Goto and Yasuhiro Shimoda, On the Rees algebras of Cohen-Macaulay local rings, Commutative algebra (Fairfax, Va., 1979) Lecture Notes in Pure and Appl. Math., vol. 68, Dekker, New York, 1982, pp. 201-231. MR 655805
  • [2] S. Goto, N. Matsuoka, N. Taniguchi and K. Yoshida, Almost Gorenstein property for Rees alegbras of $ p_g$-ideals, in preparation.
  • [3] Shiro Goto and Keiichi Watanabe, On graded rings. I, J. Math. Soc. Japan 30 (1978), no. 2, 179-213. MR 494707, https://doi.org/10.2969/jmsj/03020179
  • [4] Manfred Herrmann, Eero Hyry, Jürgen Ribbe, and Zhongming Tang, Reduction numbers and multiplicities of multigraded structures, J. Algebra 197 (1997), no. 2, 311-341. MR 1483767, https://doi.org/10.1006/jabr.1997.7128
  • [5] Jürgen Herzog, Aron Simis, and Wolmer V. Vasconcelos, Arithmetic of normal Rees algebras, J. Algebra 143 (1991), no. 2, 269-294. MR 1132572, https://doi.org/10.1016/0021-8693(91)90265-A
  • [6] Eero Hyry, The diagonal subring and the Cohen-Macaulay property of a multigraded ring, Trans. Amer. Math. Soc. 351 (1999), no. 6, 2213-2232. MR 1467469, https://doi.org/10.1090/S0002-9947-99-02143-1
  • [7] Shiroh Itoh, Coefficients of normal Hilbert polynomials, J. Algebra 150 (1992), no. 1, 101-117. MR 1174891, https://doi.org/10.1016/S0021-8693(05)80052-3
  • [8] Masahide Kato, Riemann-Roch theorem for strongly pseudoconvex manifolds of dimension $ 2$, Math. Ann. 222 (1976), no. 3, 243-250. MR 0412468
  • [9] Joseph Lipman, Rational singularities, with applications to algebraic surfaces and unique factorization, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 195-279. MR 0276239
  • [10] Joseph Lipman, Cohen-Macaulayness in graded algebras, Math. Res. Lett. 1 (1994), no. 2, 149-157. MR 1266753, https://doi.org/10.4310/MRL.1994.v1.n2.a2
  • [11] Tomohiro Okuma, The geometric genus of splice-quotient singularities, Trans. Amer. Math. Soc. 360 (2008), no. 12, 6643-6659. MR 2434304, https://doi.org/10.1090/S0002-9947-08-04559-5
  • [12] T. Okuma, K.-i. Watanabe, and K.Yoshida, Good ideals and $ p_g$-ideals in two-dimensional normal singularities, to appear in manuscipta math. (Doi: 10.1007/s00229-016-0821-7).
  • [13] H. Pinkham, Normal surface singularities with $ C^*$ action, Math. Ann. 227 (1977), no. 2, 183-193. MR 0432636
  • [14] Craig Huneke and Irena Swanson, Integral closure of ideals, rings, and modules, London Mathematical Society Lecture Note Series, vol. 336, Cambridge University Press, Cambridge, 2006. MR 2266432
  • [15] Masataka Tomari and Keiichi Watanabe, Filtered rings, filtered blowing-ups and normal two-dimensional singularities with ``star-shaped'' resolution, Publ. Res. Inst. Math. Sci. 25 (1989), no. 5, 681-740. MR 1031224, https://doi.org/10.2977/prims/1195172704
  • [16] Paolo Valabrega and Giuseppe Valla, Form rings and regular sequences, Nagoya Math. J. 72 (1978), 93-101. MR 514892
  • [17] J. K. Verma, Joint reductions of complete ideals, Nagoya Math. J. 118 (1990), 155-163. MR 1060707
  • [18] J. K. Verma, Joint reductions and Rees algebras, Math. Proc. Cambridge Philos. Soc. 109 (1991), no. 2, 335-342. MR 1085400, https://doi.org/10.1017/S0305004100069796
  • [19] Keiichi Watanabe, Some remarks concerning Demazure's construction of normal graded rings, Nagoya Math. J. 83 (1981), 203-211. MR 632654

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13B22, 13A30, 14B05

Retrieve articles in all journals with MSC (2010): 13B22, 13A30, 14B05


Additional Information

Tomohiro Okuma
Affiliation: Department of Mathematical Sciences, Faculty of Science, Yamagata University, Yamagata, 990-8560, Japan
Email: okuma@sci.kj.yamagata-u.ac.jp

Kei-ichi Watanabe
Affiliation: Department of Mathematics, College of Humanities and Sciences, Nihon University, Setagaya-ku, Tokyo, 156-8550, Japan
Email: watanabe@math.chs.nihon-u.ac.jp

Ken-ichi Yoshida
Affiliation: Department of Mathematics, College of Humanities and Sciences, Nihon University, Setagaya-ku, Tokyo, 156-8550, Japan
Email: yoshida@math.chs.nihon-u.ac.jp

DOI: https://doi.org/10.1090/proc/13235
Keywords: $p_g$-ideal, Rees algebra, normal Hilbert coefficient, Cohen-Macaulay, rational singularity
Received by editor(s): October 30, 2015
Received by editor(s) in revised form: March 5, 2016
Published electronically: June 30, 2016
Additional Notes: This work was partially supported by JSPS Grant-in-Aid for Scientific Research (C) Grant Numbers, 25400050, 26400053, 26400064
Communicated by: Irena Peeva
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society